# SDR DALA2023072506034

- Difficulty date: July 21, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N332DN
- Make and model: Airbus A321-213
- Aircraft serial: 7973
- Aircraft time: 16,856 hours, 7,481 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3032 - ATB - DUE TO AMBER WXR ATT MESSAGE ON RADAR DISPLAY. CORRECTIVE ACTION: R/R WEATHER RADAR TRANSCEIVER (1SQ1), OPS CHECK GOOD. (LP# 4678456)
